MathSciNet Relay Station
MathSciNet bibliographic data
MR2147868 34K11 (34K40)
Wang, Peiguang; Teo, K. L.; Liu, Yanqun Oscillation properties for even order neutral equations with distributed deviating arguments. J. Comput. Appl. Math. 182 (2005), no. 2, 290–303.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement